MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012580-26
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with cardiomyopathy (enlarged heart), ejection fraction 25%, throat cancer and failure to thrive.A 4.0x23mm xience stent was implanted without issue to treat significant stenosis and calcification in the proximal lad.A guidewire (gw) perforation occurred due to a non-abbott gw.The graftmaster stent delivery system (sds) was advanced for treatment, but failed to reach the perforation due to the calcification in the mid lad.The bleeding from the perforation was stopped using fat embolization.The patient went into cardiac arrest from the bleeding, which caused cardiac tamponade.Cpr was performed and the patient was intubated.Patient transferred to icu and on the same day the patient expired.The patient reportedly expired due to the pre-existing conditions.The graftmaster covered stent did not cause or contribute the patient death.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported failure to advance appears to be related to the operational context of the procedure.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.The reported patient effect of death, as listed in the graftmaster rx coronary stent graft system, instructions for use (ifu), is a known patient effect that may be associated with use of a coronary stent in native coronary arteries.The patient reportedly expired due to the pre-existing conditions.The graftmaster covered stent did not cause or contribute the patient death.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17039737
Report Number2024168-2023-05723
Device Sequence Number20431448
Product Code MAF
UDI-Device Identifier08717648176364
UDI-Public08717648176364
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number1012580-26
Device Catalogue Number1012580-26
Device Lot Number2032241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer06/08/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale